On a theorem of Frobenius

А.И. Узков

Matematiceskij sbornik

  • Volume: 43, Issue: 3, page 337-340
  • ISSN: 0368-8666

How to cite


Узков, А.И.. "On a theorem of Frobenius." Matematiceskij sbornik 43.3 337-340. <http://eudml.org/doc/64831>.

author = {Узков, А.И.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {ger},
number = {3},
pages = {337-340},
publisher = {Tipogr. Lissnera i Sobko},
title = {On a theorem of Frobenius},
url = {http://eudml.org/doc/64831},
volume = {43},

AU - Узков, А.И.
TI - On a theorem of Frobenius
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 3
SP - 337
EP - 340
LA - ger
KW - Group theory
UR - http://eudml.org/doc/64831
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.